| Model Number |
386808 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device brand name: bd cathena safety iv catheter with wings bd multiguard technology 18 ga 1.25 in a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd cathena safety iv catheter with wings bd multiguard technology 18 ga 1.25 in experienced a safety mechanism that would not activate.The following information was provided by the initial reporter specifically, i would like to report an incident that occurred on a catheter during a demonstration; in other words, it happened with me, with one of my catheters and not to a client.During the demonstration of a green cathena catheter on a demonstration vein, the catheter did not go into safety.For the rest the cathena behaved normally (the multiguard stopped the blood, the various refluxes were present).Sample not set aside.No effect on patient.
Additional Manufacturer Narrative
H6: investigation summary: two photos were received by our quality team for evaluation.From the samples, no safety shield activation failure was observed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
Event or Problem Description